# SDR COMA0860113

- Difficulty date: February 6, 2007
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 13,028 hours, 11,386 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensing Element
- Part number: 356024310
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5693 - RECEIVED ANTI-ICE DUCT WARNING MESSAGE WITH RIGHT FUSELAGE ON EICAS SYNOPTIC PAGE.  REPLACED RIGHT FUSELAGE SENSING ELEMENT, AFT BAY SECTION.  NO FURTHER DEFECTS.
